Morphology control of asymmetric membrnaes via gelation

Title
Morphology control of asymmetric membrnaes via gelation
Authors
원종옥박현채강용수김은영
Issue Date
1999-01
Publisher
고분자연구논문초록집
Citation
VOL 24, NO 2, 8-8
URI
http://pubs.kist.re.kr/handle/201004/18329
Appears in Collections:
KIST Publication > Conference Paper
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE